# SDR SWAA2021030452146

- Difficulty date: February 28, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 5,187 hours, 2,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERIES FOR EMERGENCY LIGHTS FAILED CAPACITY TEST @ LH FWD GALLEY AND RH AFT COVE LIGHTS / R2 DOOR. / VERIFIED EMERGENCY EXIT LIGHTS AT ABOVE LOCATIONS TO WORK NORMALLY IAW AMM 33-51-06
